On optimal inventory control with independent stochastic item returns


Fleischmann, Moritz ; Kuik, Roelof



DOI: https://doi.org/10.1016/S0377-2217(02)00592-1
Document Type: Article
Year of publication: 2003
The title of a journal, publication series: European Journal of Operational Research : EJOR
Volume: 151
Issue number: 1
Page range: 25-37
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0377-2217
Publication language: English
Institution: Business School > ABWL u. Logistik (Fleischmann 2009-)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Fleischmann, Moritz ; Kuik, Roelof (2003) On optimal inventory control with independent stochastic item returns. European Journal of Operational Research : EJOR Amsterdam [u.a.] 151 1 25-37 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item